Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Ever Felt Some Emotional Numbness Possibly As A Result Of Meds Dosage Increase?

Has Anyone Ever Felt Some Emotional Numbness Possibly As A Result Of Meds Dosage Increase?

A couple of days ago I was incredibly down: so self-critical and believing all of the lies my head was telling me about myself and moving way too fast inside this bipolar brain of mine. So I made the choice to increase my Abilify dosage from 5 mg to 6 mg. As had happened when I did it before, I felt better the very next day, my mood improved and I am feeling calmer inside. But I also seem to be feeling somewhat numb which… read more

A MyDepressionTeam Member said:

Thank you @A MyDepressionTeam Member
Just you responding helped :)
Feeling a bit less numb a week later too :)

posted over 1 year ago
A MyDepressionTeam Member said:

Good luck Sherrie!

posted over 1 year ago
A MyDepressionTeam Member said:

I’ve been reading up
On different kinds of depression I think I have SAD.... Been on depression meds 20 yrs now wanting to see what life would be without it so I’m taking every other day to see how I feel so far so good...
Just started

posted over 1 year ago
A MyDepressionTeam Member said:

All of these medications can make you feel that way, so increasing one is bound to make a further difference.

posted over 1 year ago
A MyDepressionTeam Member said:

Thanks

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in